# SDR DL757010896

- Difficulty date: June 2, 2001
- Submitted: June 5, 2001
- Operation: Air carrier
- Aircraft: N658DL
- Make and model: Boeing 757232
- Aircraft serial: 24420
- Aircraft time: 38,778 hours, 19,073 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: BPS73
- Part serial: 48135
- Condition: Discharged
- Location: Cabin
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

IN-SEAT ESCAPE PATH LIGHTS INOP FROM 19FED THRU 26FED.  REPLACED BATTERY PACK AND RACK M9002.
